advertisement
Question
Posted by: Anonymous | 2009/05/13

RIMACTAZID

Hi,

My 15months baby is taking Rimactazid and it dyes her stool and urine. Is this normal?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Yes, Rifampicin may color stools or urind red or orange. This is normal.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement